MathSciNet Relay Station
MathSciNet bibliographic data
MR659834 53C45 (53C42)
Hsiang, Wu-yi; Teng, Zhen Huan; Yu, Wen Ci Examples of constant mean curvature immersions of the $3$-sphere into Euclidean $4$-space. Proc. Nat. Acad. Sci. U.S.A. 79 (1982), no. 12, 3931–3932.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement